# SDR VNAA0211029

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 17,234 hours, 14,899 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Valve
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A BLEED SHUT OFF VALVE CAS MESSAGE AND ABORTED TAKE OFF.  AFTER THE AIRCRAFT CLEARED THE RUNWAY, THE CREW CYCLED THE BLEED VALVE AND THE MESSAGE CLEARED.  FLIGHT 9424 WAS THEN CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND FLIGHT 9424 THEN DEPARTED WITH NO FURTHER INCIDENTS.
